Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 63, No. 1, pp. 47-68 (2006)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Duality mappings and the existence of periodic solutions for non-autonomous second order systems

George Dinca, Daniel Goeleven and Daniel Pasca

Faculty of Mathematics, University of Bucharest,
Academiei 14, 010014, Bucharest -- ROMANIA
E-mail: dinca@cnfis.ro
IREMIA, University of La Reunion,
Saint-Denis, 97400 -- FRANCE
E-mail: Daniel.Goeleven@univ-reunion.fr
Department of Mathematics, University of Oradea,
Armatei Romane 5, 410087, Oradea -- ROMANIA
E-mail: dpasca@wpi.edu

Abstract: The aim of this article is to describe a new method for proving the existence of periodic solutions for certain types of nonautonomous systems. This method is based on the properties of the so-called duality mappings defined on smooth Banach spaces...

Keywords: periodic solutions; duality mapping; demicontinuous operator.

Classification (MSC2000): 34C25, 49J15.

Full text of the article:

Electronic version published on: 7 Mar 2008.

© 2006 Sociedade Portuguesa de Matemática
© 2006–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition